# SDR 98ZZZX4496

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4437M
- Make and model: Piper PA-12
- Aircraft serial: 123388
- Engine: Lyc O235C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flex Line
- Part number: U70322020
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED HOSE AT FUEL TANK BECAUSE OF AGB.  REPLACED HOSE WAS MADE UP OF MIL-H-6000, DATED 12-95.  EIGHTEEN MONTHS AFTER INSTALLATION, HOSE BECAME SOFT, DETERIORATED AND FAILED.  SUBMITTER STATED THIS IS SECOND HOSE OF .3750 INCH SIZE TO FAIL IN THIS AREA OR LOCALITY IN 18 MONTHS TO 2 YEARS AFTER INSTALLATION.  THIS AIRCRAFT HAS AUTOGAS S.T.C.  THE OTHER HAS NEVER USED AUTO FUEL.  HOSE IS AVAILABLE FOR FURTHER INVESTIGATION.  MFG P/N IS UNIVAIR NUMBER.
